T Nation

Test E and Anger Issues

So for starters this is my first cycle of test e im running 500 mg per week two injections per week. I’ve done two injections so far and am waiting two weeks before I start armidex. I’ve read that test e generally takes a while to kick in but I’ve already noticed myself getting a increasingly worse temper. Is this normally to reacting this way especially so fast ? Could the increased anger be due to the fact that I haven’t started taking arimidex yet ?

No. Placebo effect.

1 Like

All I ever feel is sleepy and tired for the first 4 weeks. I don’t take an AI while blasting only when at my TRT lvl.

Your body is reacting to the higher than usual hormone levels. More androgen receptors are engaged, metabolism is higher, simple things like naturally elevated or depressed moods are more elevated or depressed (not a huge amount but some). Since your reaction sounds familiar to mine I bet your more engaged, energetic, assertive, ect. Now like nellanightshade said the emotional stuff could all be placebo yet it could also be you reacting to the injections. It does seem a bit early in your injections but everyone is different.

You are already at a higher testosterone level vs natural, not anabolics cycle level yet but higher. Depending on your own natural levels and age you could already easily have double or triple your natural level per day. Your natural rhythm obviously fluctuates up and down during the day, this synthetic test enanthate usually just goes up and keeps going up until it peaks then it drops. Since you keep injecting every 3.5 days then the level is just going up and up. The only fluctuation or variation is that more and more is available per day. That difference in amount being free in the blood is in itself so very different from natural state that it’s effects can be drug like.

All you have to do, or at least this is all I did, is go to the gym and get the extra energy out. It is what you payed good money for so go use it to your advantage. When something feels like it’s irritating you just remember that there are other factors at play that are probably making something out of nothing. That’s all I had to do, realize that it was part of the territory. Once you get through a couple of hot headed moments then it passes, or at least for me it did. Then you settle in for the cycle and you are basically just yourself with a preoccupation with working out, eating, sleeping and repeating.

Just relax this part passes, that is if you are actually reacting and not just thinking yourself into having known side effects.